Group divisible designs with dual properties. / Mitchell, Chris J.

In: Mitteilungen aus dem Mathematischen Seminar Giessen, Vol. 165, 1984, p. 105-117.

Research output: Contribution to journalArticle

Published

Documents

  • Gddwdp

    Submitted manuscript, 1 MB, PDF document

Links

Abstract

Necessary and sufficient conditions are given for a square group divisible design to have a group divisible dual, and the structure of such designs is examined.
Original languageEnglish
Pages (from-to)105-117
Number of pages13
JournalMitteilungen aus dem Mathematischen Seminar Giessen
Volume165
Publication statusPublished - 1984
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 881565